An existence result for n^{th}-order nonlinear fractional differential equations

Document Type : Research Paper


1 Faculty of Sciences and Technology, Tahri Mohammed University, Bechar, Algeria

2 Faculty of Sciences and Technology, Djilali Bounaama University, Khemis-Miliana, Algeria

3 Laboratory of Mathematics, Djillali Liabes University, Sidi Bel Abbes, Algeria


In this paper, we investigate the existence of solutions of some three-point boundary value problems for n-th order nonlinear fractional differential equations with higher boundary conditions by using a fixed point theorem on cones.


Volume 9, Issue 2
December 2018
Pages 33-45
  • Receive Date: 08 July 2016
  • Revise Date: 01 December 2018
  • Accept Date: 08 December 2018